# SDR SWIA202158540

- Difficulty date: March 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON A-BAY DOOR SURROUND STRUCTURE, (FWD/LH) INTERCOSTAL, IN LINE WITH STGR (26L) ON L/H VERTICAL "FACE" JUST FWD OF F.S. 364.00 (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED CORROSION FROM INTERCOSTAL AT STGR26L, FS349 - FS364 AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, AND DWG: SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY
